Some fixed point theorems in partial \(S_b\)-metric spaces

  • Koushik Sarkar University of North Bengal
  • Manoranjan Singha University of North Bengal
Keywords: Partial Sb-metric, generalized (α)-admissible mapping, Fixed point.


N. Souayah [10] introduced the concept of partial Sb-metric spaces. In this paper, we established a fixed point theorem for a new class of contractive mappings and a generalization of Theorem 2 from [T. Suzuki, A generalized Banach contraction principle that characterizes metric completeness, Proc. Am. Math. Soc. 136, (2008), 1861-1869] in partial Sb-metric spaces. We provide an example in support of our result.

How to Cite
Sarkar, K., & Singha, M. (2018). Some fixed point theorems in partial \(S_b\)-metric spaces. Journal of Advanced Studies in Topology, 9(1), 1-9.
Original Articles